Doctors Lounge - Gastroenterology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gastroenterology Answers List

Forum Name: Liver Diseases

Question: Vomiting Blood / Brown Urine


 jessica1234 - Sun Apr 29, 2007 11:39 am

17, female. Within the past year i started to drink alcohol and for the past couple months it has became a weekly thing. I would drink at least once a week mayb twice and on holidays even more. I havent really had problems but just yesterday morning i vomitted blood and my friends told me it might be from my liver. I already made the decision to stop drinking for a long time at least months, change my diet and go on detox. But this morning i started to feel abdominal pain and my urine was a brown / tea colour. I havent felt nausea or the need to vomit anymore but are these symptoms signs of liver damage? Will detox help my situation or must i seek a doctor immediately?
 jessica1234 - Sun Apr 29, 2007 11:48 am

jessica1234 wrote:17, female. Within the past year I started to drink alcohol and for the past couple months it has became a weekly thing. I would drink at least once a week mayb twice and on holidays even more. I havent really had problems but just yesterday morning I vomitted blood and my friends told me it might be from my liver. I already made the decision to stop drinking for a long time at least months, change my diet and go on detox.

But this morning I started to feel abdominal pain and my urine was a brown / tea colour. I havent felt nausea or the need to vomit anymore but are these symptoms signs of liver damage? Will detox help my situation or must I seek a doctor immediately?

i'd also like to add that it seems everytime i drink alcohol id vomit the NEXT morning. which is quite strange and sometimes even when i didnt feel drunk the night before, as long i consume alcohol which isnt of a clear colour the next day i would feel really sick and vomit. why is that?


| Check a doctor's response to similar questions

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us